Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Determination of All Primitive Collineation Groups in More than Four Variables which Contain Homologies

Howard H. Mitchell
American Journal of Mathematics
Vol. 36, No. 1 (Jan., 1914), pp. 1-12
DOI: 10.2307/2370513
Stable URL: http://www.jstor.org/stable/2370513
Page Count: 12
  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.

Notes and References

This item contains 8 references.

[Footnotes]
  • *
    Veblen and Bussey, " Finite Projective Geometries," Trans. Am. Math. Soc., Vol. VII (1906), pp. 241-259.
  • This reference contains 3 citations:
    • Blichfeldt, Trans. Am. Math. Soc., Vol. V (1904), pp. 310-325
    • Math. Ann., Bd. LXIII (1907), pp. 552-572
    • Trans. Am. Math. Soc., Vol. XII (1911), pp. 207-242.
  • *
    This reference contains 2 citations:
  • This reference contains 2 citations:
    • Jordan, Traite des Substitutions, pp. 161-170
    • Dickson, Linear Groups, Chap. VII.
  • *
    Loc. cit.
  • Dickson, Trans. Am. Math. Soc., Vol. IX, pp. 121-148
  • *
    This reference contains 2 citations:
    • Jordan, Traite des Substitutions, pp. 195-206
    • Dickson, Linear Groups, Chap. VIII.
  • *
    This reference contains 2 citations:
    • Jordan, Trait6 des Substituttions, pp. 161-170
    • Dickson, Linear Groups, Cbap. VII.